# SDR SWAA2022090648417

- Difficulty date: August 31, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737
- Aircraft serial: 36940
- Aircraft time: 23,042 hours, 10,847 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Loose
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ESCAPE SLIDE GIRT BAR HOLDER LOOSE FLIGHT ATTENDANT REPORTS FWD SERVICE DOOR ESCAPE SLIDE GIRT BAR HOLDER LOOSE GIRT BAR NOT SECURE / [01] RESECURED FWD SERVICE DOOR ESCAPE SLIDE GIRT BAR HOLDER PER SIP
